# SDR CA100826003

- Difficulty date: August 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna U206E
- Aircraft time: 10,368 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector
- Part number: C291503
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS FUEL SELECTOR HAS 3 POSITIONS THAT HAVE DETENTS, LT, RT, AND OFF.  IT WAS DETERMINED THAT DURING FUEL MX ON THIS FUEL SELECTOR THAT IF THE SELECTOR IS MOVED JUST OFF OF THE DETENT IN THE LT OR RT POSITION, IT WILL ALSO FEED THE ENGINE FROM THE OPPOSITE TANK THAT IS NOT SELECTED.  IT WOULD BE SIMILAR TO A BOTH SELECTION IN MFG ACFT THAT HAS A BOTH SELECTION.  EACH FUEL TANK IS INDEPENDENT OF THE OTHER IN THIS ACFT.   MFG SN 21060909 ALSO OWNED BY THIS COMPANY WAS GROUND OPERATED TO CONFIRM THAT THE FUEL SELECTOR WOULD CONTINUE TO SUPPLY FUEL TO THE ENGINE IN A POSITION OFF THE LT OR RT DETENT AND IT WAS CONFIRMED THAT IT DID.
